# SDR ASAA2017101222193

- Difficulty date: October 12, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 28,587 hours, 8,501 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 10398
- Condition: Faulted
- Location: Lt A/C Pack
- Part time: 36,324 hours, 11,058 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED IN FLIGHT AND EXTINGUISHED.  ACFT GROUNDED.  PERFORMED A PACK ZONE TEMERATURE CONTROL BITE TEST IAW AMM 21-61-00-700-806-002,  FAULTED LEFT PACK TCV. REMOVED LEFT PACK TCV IAW AMM 21-51-10-000-801, AND INSTALLED IAW AMM 21-51-10-400-801.  GROUND VERIFICATION TEST PERFORMED IAW AMM 21-51-10-860-006, AND AMM 21-61-00-700-806-002.  ALL TESTS PASSED.
